# SDR 2008UALA04246

- Difficulty date: August 11, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 37,780 hours, 14,484 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND SCRATCH BEHIND NOSE GEAR AND JUST ABOVE YELLOW  ANT.  UNDER ACCESS DOOR.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
